# SDR ASAA2020092033204

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 30,222 hours, 9,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY LIGHT LENS IS CRACKED WITH A PROTRUDING EDGE.  GROUNDED-YES.  REMOVED BROKEN R/1 DOOR EMERG LIGHT LENS, INSTALLED SERVICABLE LENS.
